# SDR CALA2013081200560

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 48,000 hours, 16,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION, BY L1 AND FIRST CLASS, EMERGENCY LIGHT DRAINS POWER QUICKLY. R & R BATTERY PACK FOR FWD SECTION OF EMERGENCY LIGHTS IAW AMM 33-51-06-960-805.  OPS CHECKED GOOD.
